izpis_h1_title_alt

Perturbations of nonlinear eigenvalue problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (729,34 KB)
MD5: 09FEC9B6D890AF044A4DC1F2A528952D

Abstract
We consider perturbations of nonlinear eigenvalue problems driven by a nonhomogeneous differential operator plus an indefinite potential. We consider both sublinear and superlinear perturbations and we determine how the set of positive solutions changes as the real parameter ▫$\lambda$▫ varies. We also show that there exists a minimal positive solution ▫$\overline{u}_\lambda$▫ and determine the monotonicity and continuity properties of the map ▫$\lambda\mapsto\overline{u}_\lambda$▫. Special attention is given to the particular case of the ▫$p$▫-Laplacian.

Language:English
Keywords:nonhomogeneous differential operator, sublinear perturbation, superlinear perturbation, nonlinear regularity, nonlinear maximum principle, comparison principle, minimal positive solution
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:Str. 1403-1431
Numbering:Vol. 18, no. 3
UDC:517.956
ISSN on article:1534-0392
DOI:10.3934/cpaa.2019068 This link opens in a new window
COBISS.SI-ID:18481753 This link opens in a new window
Views:438
Downloads:285
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Communications on pure and applied analysis
Shortened title:Commun. pure appl. anal.
Publisher:AIMS Press
ISSN:1534-0392
COBISS.SI-ID:15066457 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back